Amputation I fuckin hope not

Discussion in 'Alcohol' started by hello_lenin, Jan 7, 2006.

  1. hello_lenin

    hello_lenin Newbie

    Reputation Points:
    5
    Messages:
    3
    Joined:
    Feb 6, 2005
    Im an insomniac, I live in Germany due to my parents involvement in the military. Im 18, I take 15-16 tylenol PM per night. Last night i made the mistake of drinking Absinthe before ingesting the pills and at around 4:00 AM the top of my foot went numb and its been that way for going on 24 hours. Anyone?
     
  2. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    655
    Joined:
    Jun 2, 2005
    You really shouldnt take that much tylenol, itll kill your liver in a hurry. Now im no doctor, but i say u should see one. That, or go on the internet and look for some supplements that help with circulation, they have em, i dont remember what they are though. Thats a really wierd situation, i would personally be way more scared for my liver mixing that much tylenol with absinthe like that...thats a good recipe for liver damage. Anyway it's obviously a circulation problem. Who knows, that much antihistamine could also cause circulation problems.
     
  3. sands of time

    sands of time Gold Member

    Reputation Points:
    361
    Messages:
    1,267
    Joined:
    Nov 4, 2003
    See a doctor as soon as possible and get your liver enzymes checked. You are taking way to much tylenol, and worse yet, your taking it regularly.
     
  4. u4ic

    u4ic Silver Member

    Reputation Points:
    8
    Messages:
    81
    Joined:
    Dec 28, 2005
    You were making a big mistake by taking that much tylenol pm.
    First of all the active ingredient in tylenol pm to make you sleepy can be purchased separately without all the tylenol. You should never have to take that many pills of something. There are stronger things for sleep and there are stronger things for pain. Things containing tylenol should have better warnings on them for containing something so toxic.
     
  5. Gahaba22

    Gahaba22 Gold Member

    Reputation Points:
    137
    Messages:
    137
    Joined:
    Sep 17, 2004
    Everyone is correct. The maximum daily dosage for Tylenol (acetaminophen) is 4 g or 4000mgs (8 extra strength tablets) You should probably have your foot examined promptly if this numbness does not subside and definitely have your liver enzymes checked
     
  6. gitst0opid

    gitst0opid Silver Member

    Reputation Points:
    84
    Messages:
    44
    Joined:
    Oct 11, 2005
    from U.S.A.
    Try taking some ginkgo biloba, they'll help you're blood circulate better.
     
  7. blindpanda_eric

    blindpanda_eric Silver Member

    Reputation Points:
    7
    Messages:
    130
    Joined:
    Jul 27, 2005
    Thinner blood is the last thing he would need in this case. That would be risky.
     
  8. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,754
    Joined:
    Dec 11, 2004
    from bermuda
    Tylenol plus alchohol is the cause of many deaths.
     
  9. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    655
    Joined:
    Jun 2, 2005
    That it is... There really should be some more serious warnings on tylenol. I'm not trying to scare our friend here hello_lenin, but I fear the worste for ya. Acetaminophen is sooo super dangerous especially when mixed with alcohol, it really is a shame such a deadly drug is obtained no problem with no REAL warnings. I mean, some idiot could hear that people get high off "painkillers" and go buy a box of tylenol, pop a shitload and die. There seriously should be a warning similar to tobacco warnings on cigs. I feel sorry for anyone who was uninformed and fucked themselves over because of this nasty chemical.
     
  10. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,754
    Joined:
    Dec 11, 2004
    from bermuda
    Take a look at this: http://www.drug-warning.org/

    "Acetaminophen has the narrowest range between ingestion and toxicity. In the United Kingdom, 200 deaths and 30,000 emergency room admissions are directly attributable to acetaminophen toxicity. In the United States, Over 100 deaths and over 100,000 adverse events per year have been reported to the Food and Drug Administration."